• 已选条件:
  • × Journal of Medical Case Report
 全选  【符合条件的数据共:6540条】

来源:Journal of Medical Case Reports

作者:Hidetsugu Asanoi, Kouichi Nobata

预览  |  原文链接  |  全文  [ 浏览:0 下载:0  ]     分享

Background

Because 24-h esophageal pH monitoring is quite invasive, the diagnosis of gastroesophageal reflux disease (GERD)-associated cough has usually been made based merely on the clinical efficacy of treatment with proton pump inhibitor (PPI).

Case presentation

We recently encountered two patients with PPI-responsive chronic non-productive cough for whom switching from bronchodilators and glucocorticosteroids to PPI resulted in improvement of cough. The cough returned nearly to pre-administration level a few weeks after discontinuation of PPI. Though GERD-associated cough was suspected, 24-h esophageal pH monitoring revealed that the cough rarely involved gastric acid reflux. Following re-initiation of PPI, the cough disappeared again.

Conclusion

PPI may improve cough unrelated to gastric acid reflux.

    来源:Journal of Medical Case Reports

    作者:Eng-Seng Ng, Guntur E Luis

    预览  |  原文链接  |  全文  [ 浏览:0 下载:0  ]     分享

    An eight year old boy with Henoch-Schonlein Purpura (HSP) presented with acute compartment syndrome (ACS) of his left hand following arterial cannulation of his radial artery in intensive care unit. Emergency decompression and fasciotomy were performed. The authors report this first case in literature and discuss how HSP can be complicated by ACS and ways to prevent the latter from happening.

      来源:Journal of Medical Case Reports

      作者:Parin Yazdanifard;Hossein Ahmadi;Abbas SalehiOmran;等

      预览  |  原文链接  |  全文  [ 浏览:0 下载:0  ]     分享

      We report our experience of two patients suffering from severe coronary artery disease and situs inversus totalis with dextrocardia. The surgeon, standing on the right side of the patients, performed coronary artery bypass grafting by harvesting the right internal mammary artery in lieu of the left one.

        来源:Journal of Medical Case Reports

        作者:Esther Myint, Huy A Tran

        预览  |  原文链接  |  全文  [ 浏览:0 下载:0  ]     分享

        Diabetic myonecrosis with Clostridium Septicum is uncommon but carries a high mortality rate. This commensal organism is part of the gastrointestinal tract flora and can become extremely virulent, often in the setting of immuno-suppression such as neutropenia, occult malignancy (commonly caecal) and poorly controlled diabetes. The case report is unusual in that there are few risk factors other than very mild neutropenia. This highlights the opportunistic character of the organism and recommends that a high index of suspicion and vigilance be carried out in the presence of fevers and sepsis, even in the well-controlled diabetic population.

          来源:Journal of Medical Case Reports

          作者:Anirvan Banerjee;Kevin Clifford;Mike J Brookes;等

          预览  |  原文链接  |  全文  [ 浏览:0 下载:0  ]     分享

          Dacryocystitis is relatively common, the majority of patients present with pre-septal cellulitis and not an orbital abscess due to anatomical barriers. The authors report a case of dacryocystitis presenting as post-septal cellulitis in a postmenopausal lady with an underlying malignancy. Following antibiotic therapy and elective dacryocystorhinostomy the patient is still under follow-up, and has no further recurrence of symptoms. Orbital abscess in postmenopausal women presenting with dacryocystitis should be considered, as prompt recognition and early surgical intervention is required to prevent visual loss.

            来源:Journal of Medical Case Reports

            作者:Parin Yazdanifard;Hossein Ahmadi;Abbasali Karimi;等

            预览  |  原文链接  |  全文  [ 浏览:0 下载:0  ]     分享

            Background

            Delayed-onset heparin-induced thrombocytopenia with thrombosis, albeit rare, is a severe side effect of heparin exposure. It can occur within one month after coronary artery bypass grafting (CABG) with manifestation of different thrombotic events.

            Case presentation

            A 59-year-old man presented with weakness, malaise, bilateral lower limb pitting edema and a suspected diagnosis of deep vein thrombosis 18 days after CABG. Heparin infusion was administered as an anticoagulant. Clinical and paraclinical work-up revealed multiple thrombotic events (stroke, renal failure, deep vein thrombosis, large clots in heart chambers) and 48 ×103/μl platelet count, whereupon heparin-induced thrombocytopenia was suspected. Heparin was discontinued immediately and an alternative anticoagulant agent was administered, as a result of which platelet count recovered. Heparin-induced thrombocytopenia, which causes thrombosis, is a serious side effect of heparin therapy. It is worthy of note that no case of delayed-onset heparin-induced thrombocytopenia with thrombosis associated with cardiopulmonary bypass surgery has thus far been reported in Iran.

            Conclusion

            Delayed-onset heparin-induced thrombocytopenia should be suspected in any patient presenting with arterial or venous thromboembolic disorders after recent heparin therapy, even though the heparin exposure dates back to more than a week prior to presentation; and it should be ruled-out before the initiation of heparin therapy.